It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by larry coldiron on August 03, 2000 at 21:12:35:

In Reply to: Hypersensitive Allergic Reaction to medication has left me with permanent health problems posted by Melanie Smith on August 03, 2000 at 17:05:19:

: After taking Paxil and Ativan for 5 months I have permanent side effects. I hear my heartbeat in my head, migrane headaches, nausea, dizziness, numbness in my arm and in my mouth, unable to taste food, diarrea, and this is everyday without a break. I have seen 23 doctors that have told me to deal with it. I am trying to get help with seeing an orthomolecular doctor but it costs $500.00 an hour and doesn't take insurance. If anyone has any ideas or info please help me.

only one-------get a lawyer fast.Larry

Follow Ups

All times are GMT -7. The time now is 02:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!